Numerical solution of fractional order mathematical model of drug resistant tuberculosis with two line treatment

D. D. Pawar, W. D. Patil, D. K. Raut

Abstract


In this paper, we have studied fractional order mathematical model that describes drug resistant tuberculosis with two line treatment by using Caputo fractional derivative. The present model has been solved successfully by applying generalised Euler method (GEM) and matched with the previous results in integer order. The properties and nature of physical states of these equations have been emphasised more precisely by taking fractional order. It is to be noted that the nature and kind of any type of tuberculosis is not uniform even though all circumstances remain similar. So it is challenging to define a mathematical model which considers the dynamics of its’ class by taking fractional order derivatives. Numerical solutions are prominently demonstrated with the help of appropriate graphs that depicts practical utility than theoretical considerations.

Full Text: PDF

Published: 2019-11-21

How to Cite this Article:

D. D. Pawar, W. D. Patil, D. K. Raut, Numerical solution of fractional order mathematical model of drug resistant tuberculosis with two line treatment, J. Math. Comput. Sci., 10 (2020), 262-276

Copyright © 2020 D. D. Pawar, W. D. Patil, D. K. Raut. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS